| Model Number |
72404131 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurring incontinence due to urethral atrophy.The physician was able to cycle the device; however, upon performing a cystoscopy, the physician found that complete urethral coaptation was not occurring.As a result, the cuff was downsized from 4.5 cm to 4.0 cm, and adequate coaptation was visualized.No further patient complications were reported.
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurring incontinence, and the physician suspected urethral atrophy.The physician was able to cycle the device; however, upon performing a cystoscopy, the physician found that complete urethral coaptation was not occurring.As a result, the cuff was downsized from 4.5 cm to 4.0 cm, and adequate coaptation was visualized.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100668616.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100670349.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of atrophy and urinary incontinence were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to patient condition was assigned to this investigation, as the patients condition, disease, or anatomy is demonstrably responsible for the adverse event and use of the device has neither caused nor otherwise influenced the adverse event.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100668616.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100670349.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).